I had every side effect with fasamax so I went off of it after three weeks. I was put on Evista and in two years my back has got a little worse. Now they want to put me on Actonel. I am scared to death to take this. Wondering if this has happened to anyone else and how you responded.
Actonel, evista can both have side effects. Each person responds to each medication differently.
Therefore, it is difficult to ascertain in advance if you will suffer any adverse effects.
Please talk to your doctor to better understand why they want to change your medication and discuss your fears and concerns with them.
Madhup Joshi, MD
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2010 • 1 answer
Posted 3 Jun 2011 • 1 answer
Posted 30 Aug 2013 • 1 answer
Posted 25 Jul 2016 • 0 answers
I took, I think it was Evista, steroid dose pack, will methylprednisolone give me the same reaction?
Posted 4 Aug 2016 • 0 answers